# SDR HEEA084972

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 17,762 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 412050045107
- Part serial: A000109
- Condition: Damaged
- Location: Mlg
- Part time: 4,892 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG CROSSTUBE HAS MECHANICAL DAMAGE BEYOND LIMITS. SCRAPPED.
